# SDR 0656

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 77,744 hours, 25,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Rig
- Location: Rt Mlg
- Part time: 77,744 hours, 25,851 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER MAIN LANDING GEAR RETRACTION GEAR HANDLE IN THE UP POSITION, DOOR NOT LATCH LIGHT REMAINS ON.  POSITION GEAR HANDLE IN THE UP-LATCH CHECK POSITION, DOOR NOT LATCHED LIGHT, GEAR NOT LATCHED LIGHT AND ALTERNATE RIGHT HAND DOOR NOT LATCHED LIGHT REMAINS ON, PUT FLAPS TO 23 DEGREES POSITION AND GEAR HANDLE IN THE UP POSITION, ALL LIGHTS OUT.
